Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Cuspidal local systems and graded Hecke algebras, III

Author: G. Lusztig
Journal: Represent. Theory 6 (2002), 202-242
MSC (2000): Primary 22E50
Published electronically: September 10, 2002
MathSciNet review: 1357201
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a strong induction theorem and classify the tempered and square integrable representations of graded Hecke algebras.

References [Enhancements On Off] (What's this?)

  • [BW] A. Borel and N. Wallach, Continuous cohomology, discrete subgroups and representations of reductive groups, Ann. Math. Stud., vol. 94, Princeton Univ. Press, 1980. MR 83c:22018
  • [KL] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Inv. Math. 87 (1987), 153-215. MR 88d:11121
  • [LE] G. I. Lehrer, $l$-adic cohomology of hyperplane complements, Bull. Lond. Math. Soc. 24 (1992), 76-82. MR 92j:14022
  • [L1] G. Lusztig, Some examples of square integrable representations of semisimple p-adic groups, Trans. Amer. Math. Soc. 227 (1983), 623-653. MR 84j:22023
  • [L2] G. Lusztig, Intersection cohomology complexes on a reductive group, Inv. Math. 75 (1984), 205-272. MR 86d:20050
  • [L3] G. Lusztig, Character Sheaves, V, Adv. Math. 61 (1986), 103-155. MR 87m:20118c
  • [L4] G. Lusztig, Cuspidal local systems and graded Hecke algebras, I, Publ. Math. I.H.E.S. 67 (1988), 145-202. MR 90e:22029
  • [L5] G. Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), 599-635. MR 90e:16049
  • [L6] G. Lusztig, Cuspidal local systems and graded Hecke algebras, II, Representations of groups, (B. Allison and G. Cliff, eds.) Canad. Math. Soc. Conf. Proc., vol. 16, Amer. Math. Soc., 1995, pp. 217-275. MR 96m:22038
  • [L7] G. Lusztig, Study of perverse sheaves arising from graded Lie algebras, Adv. Math. 112 (1995), 147-217. MR 96j:17024
  • [L8] G. Lusztig, Classification of unipotent representations of simple $p$-adic groups, Int. Math. Res. Notices (1995), 517-589. MR 98b:22034
  • [L9] G. Lusztig, Bases in equivariant $K$-theory, II, Represent. Theory 3 (1999), 281-353. MR 2000h:20085
  • [R] M. Reeder, Formal degrees and $L$-packets of unipotent discrete series of exceptional $p$-adic groups, J. Reine Angew. Math. 520 (2000), 37-93. MR 2001k:22039
  • [W] J.-L. Waldspurger, Représentations de réduction unipotente pour $SO(2n+1)$: quelques conséquences d'un article de Lusztig, preprint 2001.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

Received by editor(s): August 23, 2001
Received by editor(s) in revised form: July 6, 2002
Published electronically: September 10, 2002
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society